# SDR HEEA955128

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6220 · Main Rotor Head
- Part: Shaft Seal
- Part number: 827S115X140X12FP
- Condition: Leak
- Location: M/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHAFT SEAL STATIC LEAK.
